Economics at your fingertips  

Multivariate Order Statistics: the Intermediate Case

Michael Falk () and Florian Wisheckel ()
Additional contact information
Michael Falk: University of Würzburg
Florian Wisheckel: University of Würzburg

Sankhya A: The Indian Journal of Statistics, 2018, vol. 80, issue 1, 110-120

Abstract: Abstract Asymptotic normality of intermediate order statistics taken from univariate iid random variables is well-known. We generalize this result to random vectors in arbitrary dimension, where the order statistics are taken componentwise.

Keywords: Multivariate order statistics; Intermediate order statistics; Copula; Domain of attraction; D-norm; von Mises type conditions; Asymptotic normality; Primary 62G30; Secondary 62H10 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Sankhya A: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya A: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-05-21
Handle: RePEc:spr:sankha:v:80:y:2018:i:1:d:10.1007_s13171-017-0099-1